# SDR 95FDEA00087

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L ANGLE AT BS 259 WL 150 RBL 20.  REMOVED AND REPLACED ANGLE AT BS 259 WL 150 RBL 20 PER FEDEX SRM 51-40-1.
